# SDR IPXA2023120524993

- Difficulty date: November 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,977 hours, 20,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141N65314
- Part serial: NSN
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR HAS GOUGE AT UPPER AND LOWER LATCH. DOT119-008 INSTALLED NEW CAM LATCH I.A.W. B757 AMM 20-11-912-001 T95895.
